Home > Research > Publications & Outputs > Norms and ideals in radical convolution algebras
View graph of relations

Norms and ideals in radical convolution algebras

Research output: Contribution to journalJournal article

Published

Standard

Norms and ideals in radical convolution algebras. / Bade, W. G.; Dales, H.G.

In: Journal of Functional Analysis, Vol. 41, No. 1, 03.1981, p. 77-109.

Research output: Contribution to journalJournal article

Harvard

Bade, WG & Dales, HG 1981, 'Norms and ideals in radical convolution algebras', Journal of Functional Analysis, vol. 41, no. 1, pp. 77-109. https://doi.org/10.1016/0022-1236(81)90062-8

APA

Vancouver

Author

Bade, W. G. ; Dales, H.G. / Norms and ideals in radical convolution algebras. In: Journal of Functional Analysis. 1981 ; Vol. 41, No. 1. pp. 77-109.

Bibtex

@article{a28f5eec26a4401e86417131f11e1081,
title = "Norms and ideals in radical convolution algebras",
author = "Bade, {W. G.} and H.G. Dales",
year = "1981",
month = mar
doi = "10.1016/0022-1236(81)90062-8",
language = "English",
volume = "41",
pages = "77--109",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Norms and ideals in radical convolution algebras

AU - Bade, W. G.

AU - Dales, H.G.

PY - 1981/3

Y1 - 1981/3

U2 - 10.1016/0022-1236(81)90062-8

DO - 10.1016/0022-1236(81)90062-8

M3 - Journal article

VL - 41

SP - 77

EP - 109

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -